Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 494, NWS Louisville, KY

July 27, 20125 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 10:29 PM CDT for 5 counties in Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2012, 10:29 PM CDT (03:29 UTC)
Expired
Jul 27, 2012, 11:10 PM CDT
In force
41 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Adair County, KY, Casey County, KY, Lincoln County, KY, Marion County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 106 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1902 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1902 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WUUS53 KLMK 280329
SVRLMK
KYC001-045-137-155-217-280410-
/O.NEW.KLMK.SV.W.0494.120728T0329Z-120728T0410Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1210 AM EDT/1110 PM CDT/

* AT 1127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BEECH BOTTOM...MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  LIBERTY...
  LANHAMTOWN AND PRICETOWN...
  LAWHORN HILL AND GILPIN...
  ARGYLE...
  MOUNT OLIVE AND BETHELRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3725 8523 3728 8526 3730 8522 3736 8520
      3755 8503 3734 8457 3712 8489
TIME...MOT...LOC 0329Z 293DEG 34KT 3735 8498
WIND...HAIL 60MPH <.50IN

$$

EER
2 follow-up statements
584 
WWUS53 KLMK 280351
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT FRI JUL 27 2012

KYC001-155-217-280401-
/O.CAN.KLMK.SV.W.0494.000000T0000Z-120728T0410Z/
MARION KY-TAYLOR KY-ADAIR KY-
1151 PM EDT FRI JUL 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR...EASTERN
TAYLOR AND SOUTHEASTERN MARION COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3717 8503 3720 8505 3724 8505 3724 8506
      3730 8507 3731 8504 3734 8504 3743 8492
      3734 8458 3733 8458 3712 8489
TIME...MOT...LOC 0351Z 293DEG 34KT 3727 8474

$$

KYC045-137-280410-
/O.CON.KLMK.SV.W.0494.000000T0000Z-120728T0410Z/
LINCOLN KY-CASEY KY-
1151 PM EDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1210 AM EDT
FOR CASEY AND SOUTHERN LINCOLN COUNTIES...

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT OLIVE...MOVING
SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF CASEY AND SOUTHERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3717 8503 3720 8505 3724 8505 3724 8506
      3730 8507 3731 8504 3734 8504 3743 8492
      3734 8458 3733 8458 3712 8489
TIME...MOT...LOC 0351Z 293DEG 34KT 3727 8474
WIND...HAIL 60MPH <.50IN

$$

EER
305 
WWUS53 KLMK 280405
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1205 AM EDT SAT JUL 28 2012

KYC045-137-280416-
/O.EXP.KLMK.SV.W.0494.000000T0000Z-120728T0410Z/
LINCOLN KY-CASEY KY-
1205 AM EDT SAT JUL 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR CASEY AND SOUTHERN LINCOLN
COUNTIES WILL EXPIRE AT 1210 AM EDT...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3717 8503 3720 8505 3724 8505 3724 8506
      3730 8507 3731 8504 3734 8504 3743 8492
      3734 8458 3733 8458 3712 8489
TIME...MOT...LOC 0406Z 293DEG 34KT 3721 8458

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 9:23 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 27, 9:23 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1023 PM EDT FRI JUL 27 2012

.Mesoscale Discussion...
Issued at 1020 PM EDT Fri Jul 27 2012

Line of strongest convection extends from Richmond to Bardstown to
Tell City, and is now starting to become more outflow-dominated.
However, we continue to see the odd downburst within the line.
Mid-level shortwave trof axis is roughly overhead, so as the night
progresses, the re-generation of the west end of the line should
diminish, as should the general SVR threat. Storms could continue to
produce gusty winds and locally heavy rainfall for at least a couple
more hours. Flood potential is limited because the line continues to
make decent, if somewhat slow, progress to the south.

&&

.Short Term (Tonight through Saturday Night)...
Issued at 250 PM EDT Fri Jul 27 2012

Upper trough has been moving steadily east southeast today, with a
rough axis this hour from near KLOT to near KSTL. Storms have formed
out ahead of this trough across central Indiana, also out ahead of a
sharp dewpoint gradient along a cool front. Cumulus field over our
region is limited to roughly along and east of I-65. Still given
convergence along that sharp front moving into the region later this
afternoon, expect isolated to scattered storms developing and
pushing eastward. Limiting factor today compared to yesterday is the
amount of precipitable water available. Freezing level and wet bulb
zeroes are lower than at this time yesterday, so combining this
information with drier air in the column should allow for larger
hail to form today in addition to damaging winds. SPC mesonanalysis
page indicates highest K indices in the area where the cumulus field
has congested the most, just to our north. Given these threats, have
gone ahead with a severe thunderstorm watch over the north. Should
coverage become more widespread than current thinking, we can expand
this watch farther south.

Coverage should die down with loss of heating this evening. Have
forecast dry after midnight. Rest of the period should be dry as
well, as deeper moisture shifts away from the region in the wake of
that upper trough's passage. Temperatures Saturday and Saturday
night will be close to normal for late July.

.Long Term (Sunday through Friday)...
Issued at 255 PM EDT Fri Jul 27 2012

After a dry mostly sunny Sunday, an active NW flow with multiple
shortwaves will dominate the pattern Mon/Tues with perhaps greater
instability and a stronger shortwave signal forecast for Mon Night
into early Tues.  Looks like this leading wave will be just ahead of
a sfc boundary according to the 12Z GFS/GFS ensembles.  The front is
a little less obvious in the 0Z ECMWF data.  So after an early round
of convection Tues, a consensus in model timing of the front
suggests another round of convection developing late Tues just ahead
of the front.  After the front passes through the area or washes out
Tues night/Wed, at least a couple of shortwaves look to remain in
the flow for Thurs/Fri.  The GFS is a bit more aggressive bringing
down another sfc front for later in the week.  Not real confident in
this front quite yet, but will allow 20-40% POPs in the forecast for
more diurnal based convection and the shortwave possibility which is
more probable at this point.

Temperatures in the long term period look to remain near normal or a
tad above normal.  High temps should top out in the upper 80s and
lower 90s with lows in the upper 60s and lower 70s.

&&

.Aviation (00Z TAF Issuance)...
Issued at 710 PM EDT Fri Jul 27 2012

Obviously the main issue here is the convection across southern
Indiana and northern Kentucky this evening.  By the time the TAFs
begin, the gust front from these storms will have already gone
through SDF and LEX, switching winds to the northwest at speeds
around 15kt gusting to 30kt (especially at SDF -- maybe a little
less at LEX).  Will account for TSRA and VRB gusty winds in the
first three hours of the northern TAFs.  BWG will not be affected.

After that, the rest of the forecast will be very quiet.  May need
to look out for some patchy fog towards dawn in areas where rain
falls this evening, but right now with a fropa expected around
sunrise will bank on the atmosphere being too mixy for much fog
production.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Mesoscale........RAS
Short Term.......RJS
Long Term........AMS
Aviation.........13
Hazardous weather outlook, Jul 27, 6:47 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 PM EDT FRI JUL 27 2012

INZ076>079-083-084-090>092-KYZ030>037-039>043-048-049-057-290300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY-
MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND
747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/

...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED STORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA
AND NORTHERN KENTUCKY THIS EVENING...WITH THE STRONGEST STORMS
PRODUCING DAMAGING WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH
THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS
THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS
LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR
HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE
(ALL LOWER CASE)

INZ089-KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-290300-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-
HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

AN ISOLATED STORM WILL BE POSSIBLE THIS EVENING...WITH LIGHTNING
AND GUSTY WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH
THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS
THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS
LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR
HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE
(ALL LOWER CASE)

13

In the hours before

Local storm report, Jul 27, 10:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             1 NNE LYNDON            38.28N  85.57W
07/27/2012  E1.00 INCH       JEFFERSON          KY   PUBLIC

            REPORT OF QUARTER SIZE HAIL IN ROLLING HILLS VIA
            FACEBOOK

&&

EVENT NUMBER LMK1200993

LG
Local storm report, Jul 27, 10:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1112 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 NNE LYNDON            38.29N  85.58W
07/27/2012  E1.00 INCH       JEFFERSON          KY   PUBLIC

            QUARTER SIZE HAIL REPORTED NEAR WESTPORT AND GOOSE
            CREEK ROAD

&&

EVENT NUMBER LMK1200994

LG
Local storm report, Jul 27, 10:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     NEW WASHINGTON          38.57N  85.55W
07/27/2012                   CLARK              IN   PUBLIC

            REPORT OF 8 INCH DIAMETER TREE LIMB ON HOUSE

&&

EVENT NUMBER LMK1200995

LG
Local storm report, Jul 27, 10:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1126 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N  85.35W
07/27/2012                   TAYLOR             KY   LAW ENFORCEMENT

            DISPATCH REPORTS TREES DOWN

&&

EVENT NUMBER LMK1200996

LG
Local storm report, Jul 27, 10:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1128 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     4 N BLACK GNAT          37.36N  85.46W
07/27/2012                   TAYLOR             KY   LAW ENFORCEMENT

            DISPATCH REPORTS TREE BLOCKING ROAD IN BENGAL

&&

EVENT NUMBER LMK1200997

LG
Local storm report, Jul 27, 10:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N  85.35W
07/27/2012                   TAYLOR             KY   BROADCAST MEDIA

            POWER LINES DOWN ON HORD STREET

&&

EVENT NUMBER LMK1200998

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:10 PM CDTSevere Thunderstorm WarningLMKAnderson, Spencer30 min
Jul 27, 7:17 PM CDTSpecial Weather StatementLMKClark, Fayette, Woodford43 min
Jul 27, 7:31 PM CDTSevere Thunderstorm WarningLMKJefferson29 min
Jul 27, 7:37 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Woodford43 min
Jul 27, 7:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Jessamine, Mercer, Shelby, Woodford44 min
Jul 27, 7:49 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer26 min
Jul 27, 7:56 PM CDTSevere Thunderstorm WarningLMKMeade29 min
Jul 27, 8:02 PM CDTSpecial Weather StatementLMKAnderson28 min
Jul 27, 8:07 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison27 min
Jul 27, 8:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer46 min
Jul 27, 8:15 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade30 min
Jul 27, 8:31 PM CDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Shelby, Woodford3 hr
Jul 27, 8:50 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer30 min
Jul 27, 8:57 PM CDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade28 min
Jul 27, 9:04 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade, Nelson31 min
Jul 27, 9:24 PM CDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Lincoln, Marion, Mercer and 2 more46 min
Jul 27, 9:38 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson, Taylor, Washington32 min
Jul 27, 9:59 PM CDTSpecial Weather StatementLMKCasey, Lincoln46 min
Jul 27, 10:06 PM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
Jul 28, 12:40 AM CDTSpecial Weather StatementLMKAdair, Green30 min
Jul 28, 1:09 AM CDTSpecial Weather StatementLMKAdair, Russell31 min
Jul 28, 1:15 AM CDTSpecial Weather StatementLMKCumberland45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.